# SDR DHL2004748001

- Difficulty date: March 18, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 69396192
- Condition: Broken
- Location: Flap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-HAND OUTBOARD FLAP, OUTBOARD AFT FLAP CARRIAGE ECCENTRIC BOLT BROKEN AND ECCENTRIC MISSING.  REPLACED BOLT AND ECCENTRIC AT LEFT-HAND OUTBOARD AFT TRAILING EDGE FLAP P/N: 69-39608-1 AND P/N: 69-39619-2 IAW B-727 M/M 27-51-11.  OPS CHECKED NORMAL ON GROUND.
